# SDR ASAA2016093018150

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 37,531 hours, 11,269 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Zone Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP ILLUMINATED ON RECALL LIGHT EXTINGUISHES ON MASTER CAUTION RESET. ACFT GROUNDED. ACCOMPLISHED ZONE TEMP CONTROLLER BITE ON BOTH CONTROLLERS IAW AMM 21-61-00, ZONE TEMP CONTROLLER NR 2 FAULTED "FLT DECK TRIM VALVE", CLEANED FLT DECK SENSOR AND FILTER, RETESTED ZONE TEMP CONTROLLER NR 2 TWO MORE TIMES AND FAULT DID NOT COME BACK, ZONE TEMP DOES NOT ILLUMINATE ON RECALL, GROUND VERIFICATION SUCCESSFUL.
